# SDR USAAF00022

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715441
- Condition: Malfunctioned
- Location: Mlg
- Part time: 23,785 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT-CHS - FLT 553 - ON FINAL APPROACH, SELECTED GEAR DOWN AND ONLY RECEIVED NOSE GEAR DOWN INDICATION.  A FLYBY OF THE TOWER CONFIRMED THAT ONLY THE NOSE GEAR WAS DOWN AND MLG DOORS WERE OPEN.  AFTER A MISSED APPROACH TO DOWNWIND, BOTH MAINS FINALLY EXTENDED.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MLG SELECTOR VALVE AND THE PRESSURE REDUCER.  OPS AND LEAK CHECKS OK. (M)
